# SDR 2012F00218

- Difficulty date: October 16, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 42,857 hours, 29,786 cycles
- Engine: Pwa JT8D1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  HEARD A LOUD POP.  ON LANDING DISCOVERED NOSE OF ACFT ENCOUNTERED BIRD STRIKE.  LEFT ENGINE INGESTED BIRD CAUSING DAMAGE TO 3 N1 COMPRESSOR BLADES.
